MAUDE Adverse Event Report: GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER SP KIT, 5 PACK, 6FR, 13CM; INTRODUCER, CATHETER

GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER SP KIT, 5 PACK, 6FR, 13CM; INTRODUCER, CATHETER
Model Number 1000093-001
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
During a routine pacemaker implant the physician was using an abbott approved and abbott supplied introducer sheath that failed it was made by greatbatch medical.The sheaths tab handle sheared off of the side of the hub while the physician was trying to peel it away from the lead.He then needed to crudely grasp the side of the hub with a hemostat clamp to detach the lead thus risking the insulation and the lead itself.These sheaths were newly approved as the exclusive introducer sheath to be used by the crm division.We can no longer order the merit medical brand that we've used successfully for years.

Brand Name
OPTISEAL VALVED PTFE PEELABLE INTRODUCER SP KIT, 5 PACK, 6FR, 13CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane north
minneapolis MN 55441
Manufacturer Contact
samuel master
2300 berkshire lane
minneapolis, MN 55441
7639518115
MDR Report Key14167583
Report Number2183787-2022-00022
Device Sequence Number17399494
Product Code DYB
UDI-Device Identifier00821329600579
UDI-Public(01)00821329600579(11)210415(17/0230415(10)W6374408
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2023
Device Model Number1000093-001
Device Lot NumberW6374408
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight79 KG